# SDR AALA200801276

- Difficulty date: May 11, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT WIRES ARE EXPOSED IN MAIN DECK CREW CABIN FORWARD CLOSET.  STOWED EMERGENCY LIGHT WIRES IN MAIN DECK CREW CABIN FORWARD CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
